Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A generalized converse measurability theorem

Authors: K. S. Chang and K. S. Ryu
Journal: Proc. Amer. Math. Soc. 104 (1988), 835-839
MSC: Primary 28C20
MathSciNet review: 935104
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It has long been known that measurability questions in Wiener space and Yeh-Wiener space are often rather delicate. Some converse measurability theorems in Wiener and Yeh-Wiener spaces were proved by Köehler, Skoug, and the first author.

In this paper, we establish a generalized converse measurability theorem by which the above measurability theorems are proved as corollaries.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28C20

Retrieve articles in all journals with MSC: 28C20

Additional Information

Keywords: Wiener measure, Yeh-Wiener measure, tight measure, $ n$-parallel lines theorem, converse measurability
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society